CSN Login
Members Online: 12

You are here

minocycline

lolda
Posts: 6
Joined: May 2008

is there anybody who had bad reaction to minocycline?/antibiotic used to treat rash caused by erbitux/ my husband has some kind of infection-with high fever after using it. doctor think it is from minocycline or from infected port

jim115
Posts: 8
Joined: Sep 2003

lolda,

I haven't used minocyclin, so can't help you there. But I'm on Erbitux and my oncologist prescribed clindamycin phosphate 1% topical gel; it controls my rash fairly well - and I've never had a bad reaction to it (have used it for over a year and half now). You might want to ask your husband's oncologist about clindamycin gel.

Regards,
jim115

dash4
Posts: 304
Joined: Dec 2005

My husband has been on erbitux since 11/05. None of the topical or usual oral meds help his rash at all. He went to dermatologist doing a study and has taken keflex(antibiotic) and soriatane(psoriasis med) -- has worked great for him. The minocycline did not have any effect for my husband. Hope you have figured it out ...keeping you in my thoughts and prayers.
Mary Kay

apache4's picture
apache4
Posts: 272
Joined: Jul 2007

I'm not sure how one would get an infection while on an antibiotic...that seems contradictory. I sure would press that Dr. for a definite diagnosis...this could be dangerous. Any high fever is usually a trip to the ER in my experience. The fever is to go no higher then 100.5.

Subscribe to Comments for "minocycline"